# SDR SWAA2022020270922

- Difficulty date: September 26, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 67,896 hours, 40,114 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL FORWARD LOWER SLIDING SEAL CRACKED AND BENT AT UPPER ATTACHMENT. / INSTALLED ASSEMBLED SLIDER SEAL PER MM 53-31-31.
